Easofen 200mg Film-Coated Tablets

Easofen 200mg Film-Coated Tablets

Description

Easofen 200 mg contains the active substance ibuprofen, which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs).

These medicines reduce pain and inflammation, and bring down a high temperature. Easofen is used for the relief of headaches, dental pain, period pain, muscle strain and cold and flu symptoms.

  • The active substance is ibuprofen
  • Each tablet contains 200mg ibuprofen
  • Reduces pain and inflammation
  • Brings down a high temperature
  • Can be used for the relief of headaches, dental pain, period pain, muscle strain and cold and flu symptoms

How to use: Suitable for adults and adolescents (over the age of 12 years). The recommended dose is 2 tablets at first and then if necessary 1 or 2 tablets every four hours. Do not exceed 6 tablets in any 24 hour period. If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Not suitable for children under 12 years. Talk to your doctor or pharmacist before taking Easofen. Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.

Ingredients: Active ingredients and strength: The active substance is ibuprofen. Each tablet contains 200mg ibuprofen. Also Contains: The other ingredients are maize starch, sodium starch glycolate (Type A) and magnesium stearate. The film-coating contains hypromellose, macrogol 400 and macrogol 6000.

features

Clear
2.797.70

We aim to pick and pack and ship all orders within 24 hours, however in some cases (e.g. weekends or large order volumes) there may be a delay on shipping times.

If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact within 28 days of purchase.

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.